# SDR AALA202502284824

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 26,033 hours, 10,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Knob
- Condition: Missing
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SLIDING WINDOW HAS THE RELEASE KNOB MISSING FROM DOOR MECHANISM. REPLACED F/O SLIDING WINDOW RELEASE KNOB FOR RELEASE MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-11-01.
